# SDR DALA1112339873

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 313 L17R IS CRACKED.  REMOVED L17R STA 285TO 342 AND 2 SPLICES.  TRIMMED, LOCATED, DRILLED, TREATED AND PRIMED LONGERON SEALED AND INSTALLED LONGERON AND 2 SPLICES.  APPLIED REPAIR TAGS.  ALL WORK ACCOMPLISHED IAW DC9  SRM 51-10-3, 51-10-4, 51-30-2, 51-30-5, 51-20-00, 53-02 FIG 18 AND DPS 900-5-1 N04.J
